MathSciNet Relay Station
MathSciNet bibliographic data
MR1698926 (2000e:53037) 53C20 (53C21 53C23)
Petersen, Peter Aspects of global Riemannian geometry. Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 3, 297–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement